# SDR SWIA201852790

- Difficulty date: July 30, 2018
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 39,176 hours, 33,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floorboard
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231ALF HAS 4 BROKEN INSERTS.  C-CHECK RO 9/24/2020.  ON FLOORBOARD PANEL 231 ALF INSTALLED 4 EA NEW INSERTS PO NR T43021 APPLIED POTTING COMPOUND PO PER HEXCEL PROCEDURE, REF CANADAIR CRJ 200 SRM.
